# SDR IXXA20180717031

- Difficulty date: July 16, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N791AX
- Make and model: Boeing 767281
- Aircraft serial: 23141
- Aircraft time: 58,338 hours, 42,502 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18195813
- Part serial: 0600
- Condition: Erratic
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH INTO DFW CREW DECLARED AN IFE FOR A TRAILING EDGE FLAP DISAGREE EICAS MSG. LANDING WAS CONTINUED  SUCCESSFUL. MAINTENANCE COMPLETED FIM 27-51 FT 809.  MAINTENANCE REMOVED AND REPLACED THE LEFT FLAP POSITION XMITTER AND PERFORMED OPERATIONAL CHECK PER AMM 27.
